Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Side effects of anti-panic attack medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   My doctor prescribed Lexapro but I'm afraid of the side effects so I haven't taken any yet. I've had 3 panic attacks in the last 2 weeks which have all landed me in the emergency room. I've had a sore throat for 2 months and I'm waiting to see a specialist for that on the 26th. The hospital gave me Vistaril and Xanax for the time-being. I've run out of the Xanax, and to be honest, I'm glad because even though it helped, I don't want to take it anymore because I don't want to become addicted. The Vistaril just knocks me out and dries up my throat, making it hurt worse -- which is not helping my anxiety either. I've been having ridiculous dreams and I wake in the mornings horribly depressed. I quit smoking cigarettes about 60 days ago. I smoked cigarettes for approx. 10 years. I quit smoking marijuana approx. 30 days ago. I was self-medicating with that every day for approx. 6 years. I am male. I am 29 years old. Please advise . . .
Doctor :   let
Doctor :   me read the history first
User :   ok
Doctor :   ar eyou there?
User :   yes
Doctor :   hi
Doctor :   the problems you have mentioned are understood
Doctor :   what you have thought is right you shud not
Doctor :   continue thes
Doctor :   drugs for a long time
Doctor :   due toi the
Doctor :   dependance it causes
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor